A system of nonlinear volterra equations with blow-up solutions

C. M. Kirk, W. E. Olmstead, C. A. Roberts

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

A pair of coupled nonlinear Volterra equations are examined for solutions that can have either global or blow-up behavior. The results represent an extension of the work in [8], where the analysis was restricted to cases in which the integral equations had identical kernels. Sufficient conditions are provided for global solutions as well as for blowup solutions. In the case of blow-up solutions, bounds on the blow-up time are derived. To demonstrate the applicability of the results, two examples are analyzed.

Original languageEnglish (US)
Pages (from-to)377-393
Number of pages17
JournalJournal of Integral Equations and Applications
Volume25
Issue number3
DOIs
StatePublished - Dec 1 2013

ASJC Scopus subject areas

  • Numerical Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A system of nonlinear volterra equations with blow-up solutions'. Together they form a unique fingerprint.

Cite this